Profil

DÖBLER Christian

Main Referenced Co-authors
PECCATI, Giovanni  (7)
KASPRZAK, Mikolaj  (2)
Stolz, Michael (2)
Gantert, Nina (1)
Gaunt, Robert E. (1)
Main Referenced Disciplines
Mathematics (19)

Publications (total 19)

The most downloaded
123 downloads
Döbler, C., & Peccati, G. (2017). Quantitative de Jong theorems in any dimension. Electronic Journal of Probability, 22. doi:10.1214/16-EJP19 https://hdl.handle.net/10993/28045

The most cited

41 citations (Scopus®)

Döbler, C. (2015). Stein's method of exchangeable pairs for the Beta distribution and generalizations. Electronic Journal of Probability. doi:10.1214/EJP.v20-3933 https://hdl.handle.net/10993/22432

Döbler, C., Kasprzak, M., & Peccati, G. (February 2022). Functional Convergence of U-processes with Size-Dependent Kernels. Annals of Applied Probability, 32 (1), 551-601. doi:10.1214/21-AAP1688
Peer Reviewed verified by ORBi

Döbler, C., & Kasprzak, M. (2021). Stein's method of exchangeable pairs in multivariate functional approximations. Electronic Journal of Probability, 26, 1-50. doi:10.1214/21-EJP587
Peer Reviewed verified by ORBi

Döbler, C., & Peccati, G. (February 2019). Quantitative limit theorems for symmetric U-statistics using contractions. Electronic Journal of Probability, 24, 5. doi:10.1214/19-EJP264
Peer Reviewed verified by ORBi

Döbler, C., & Krokowski, K. (2019). On the fourth moment condition for Rademacher chaos. Annales de l'Institut Henri Poincare (B) Probability & Statistics, 55 (1), 61-97. doi:10.1214/17-aihp876
Peer reviewed

Döbler, C., & Peccati, G. (2019). Quantitative CLTs for symmetric U-statistics using contractions. Electronic Journal of Probability, 24. doi:10.1214/19-EJP264
Peer Reviewed verified by ORBi

Döbler, C., Vidotto, A., & Zheng, G. (2018). Fourth moment theorems on The Poisson space in any dimension. Electronic Journal of Probability. doi:10.1214/18-EJP168
Peer Reviewed verified by ORBi

Döbler, C., Gantert, N., Höfelsauer, T., Popov, S., & Weidner, F. (2018). Recurrence and Transience of Frogs with Drift on Z^d. Electronic Journal of Probability. doi:10.1214/18-EJP216
Peer Reviewed verified by ORBi

Döbler, C., & Peccati, G. (2018). Fourth moment theorems on the Poisson space: analytic statements via product formulae. Electronic Communications in Probability, 23. doi:10.1214/18-ECP196
Peer Reviewed verified by ORBi

Döbler, C., & Peccati, G. (2018). The fourth moment theorem on the Poisson space. Annals of Probability, 46 (4), 1878–1916. doi:10.1214/17-AOP1215
Peer Reviewed verified by ORBi

Döbler, C., & Peccati, G. (2018). The Gamma Stein equation and non-central de Jong theorems. Bernoulli, 24 (4B), 3384–3421. doi:10.3150/17-BEJ963
Peer reviewed

Döbler, C., Gaunt, R. E., & Vollmer, S. J. (2017). An iterative technique for bounding derivatives of solutions of Stein equations. Electronic Journal of Probability, 22, 1-39. doi:10.1214/17-EJP118
Peer Reviewed verified by ORBi

Döbler, C., & Peccati, G. (2017). Quantitative de Jong theorems in any dimension. Electronic Journal of Probability, 22. doi:10.1214/16-EJP19
Peer Reviewed verified by ORBi

Döbler, C. (2015). New Berry-Esseen and Wasserstein bounds in the CLT for non-randomly centered random sums by probabilistic methods. ALEA: Latin American Journal of Probability and Mathematical Statistics, XII (2), 863-902.
Peer Reviewed verified by ORBi

Döbler, C. (2015). Stein's method of exchangeable pairs for the Beta distribution and generalizations. Electronic Journal of Probability. doi:10.1214/EJP.v20-3933
Peer Reviewed verified by ORBi

Döbler, C. (2015). Distributional transformations without orthogonality relations. Journal of Theoretical Probability. doi:10.1007/s10959-015-0646-4
Peer Reviewed verified by ORBi

Döbler, C. (2015). Stein's method for the half-normal distribution with applications to limit theorems related to the simple symmetric random walk. ALEA: Latin American Journal of Probability and Mathematical Statistics, 20 (109), 34.
Peer Reviewed verified by ORBi

Döbler, C., & Pfeifroth, L. (2014). Recurrence for the frog model with drift on Z^d. Electronic Communications in Probability. doi:10.1214/ECP.v19-3740
Peer Reviewed verified by ORBi

Döbler, C., & Stolz, M. (2014). A quantitative central limit theorem for linear statistics of random matrix eigenvalues. Journal of Theoretical Probability. doi:10.1007/s10959-012-0451-2
Peer Reviewed verified by ORBi

Döbler, C., & Stolz, M. (2011). Stein's method and the multivariate CLT for traces of powers on the classical compact groups. Electronic Journal of Probability. doi:10.1214/EJP.v16-960
Peer Reviewed verified by ORBi

Contact ORBilu